# SDR UPS05445165

- Difficulty date: July 22, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01732109
- Condition: Cracked
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 780 STR 20-22R FRAME FWD FACE FOUND CRACK.  CRACK LENGTH 1.75" CORROSION BLEND OUT.  M/DECK BS 780 BETWEEN STR 20R-22R FRAME REPAIRED AS PER HX RS R53-22-35346 AND UPS EO B747-5310-22632-A.
